# SDR GTIA2019070703461

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 51,608 hours, 23,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON LANDING PACK 1 SUSPECTED-PERFORMED TSM 05-50-00-810-831-A. FOUND THE MOST PROBABLE CAUSE TO BE ENG 1. PERFORMED TSM 71-00-00-810-801-A. MINOR ODOR NOTED FROM ENG 1 PACK 1. NO SMELL NOTED ON ANY OTHER SOURCE. SEE LOGPAGE 2524013-1 FOR CORRECTIVE ACTION.
